MathSciNet Relay Station
MathSciNet bibliographic data
MR1898755 (2003e:11046) 11F25 (11F11)
Farmer, D. W.; James, K. The irreducibility of some level 1 Hecke polynomials. Math. Comp. 71 (2002), no. 239, 1263–1270 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement